# SDR CA140303019

- Difficulty date: February 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI IN, F/A REPORTED THE BACK OF THE CABIN FILLED WITH SMOKE.  NO LAV SMOKE DETECTOR ACTIVATION, CREW SAID IT DIDN`T SMELL ELECTRICAL OR LIKE A BURNING PACK SMELL.  MAINTENANCE WENT THROUGH THE ACFT AND COULD NOT FIND AND EVIDENCE OF ELECTRICAL ISSUES OR AN ELECTRICAL BURNING SMELL.  MAINTENANCE FOUND THE RT PACK UNCONTROLLABLE AND BELIEVES THAT IS THE SOURCE OF THE SMOKE.  THE RT PACK WAS DEFERRED.
